Taking Levofloxacin for Tuberculosis
by Dr. Rida
Hi, i am dr Rida and here is my story ,while finding for solution of my levofloxacin toxicity i came across your site and found it very useful. I really appreciate your work and the awareness you are arousing regarding floroquinolone toxicity.
I SALUTE YOU SIR/MA'AM FOR THIS WONDERFUL JOB.
I was doing my residency in Radiology while i became exposed to some MULTIDRUG RESISTANT TUBERCULOSIS PATIENT. I got MDR TB from there unfortunately. i have been started with mdr tb medication for a time span of 18 MONTHS. I am still under treatment in 11th month of my treatment. i am taking Levofloxacin 1000mg daily for past 11 months and suffering from continuous joint pains in whole body swelling of both knee joints.
Sounds come from my joints and it seems my cartilage and tendons are continuously being damaged on daily basis , my physical activies are so reduced it seems like i am bed bound i cant run or walk fast my joints ache , i cant even sit on flour in squatting position as its too painful .
i have told all this to my physician but she keeps on insisting that when the treatment will stop all these symptoms will fade away but i dont believe in this because being a physician by myself i knwo whats going on with me.she says she cant stop my medication as my drug regimen will be affected and i would not get cured of my disease
KINDLY HELP OUT ME I DONT KNOW WHAT TO DD. I AM HOPEFUL AND WAITING FOR YOUR REPLY!!!!!
THANX FOR READING AND LISTENING TO MY STORY :))